# SDR COM20349

- Difficulty date: January 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N459AM
- Make and model: Swrngn SA227AC
- Aircraft serial: AC700
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Slaving Accy
- Part number: 5222644011
- Condition: Defective
- Location: Avionics
- Part time: 13,576 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS HSI HEADING IS OFF BY 20 DEGREES.  REPLACED THE NR 1 SLAVING ACCY.
